CSpace
Order Reduced Schemes for the Fourth Order Eigenvalue Problems on Multi-Connected Planar Domains
Xi, Yingxia1; Ji, Xia2,3; Zhang, Shuo4
2021-11-01
Source PublicationNUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS
ISSN1004-8979
Volume14Issue:4Pages:920-944
AbstractIn this paper, we study the order reduced finite element method for the fourth order eigenvalue problems on multi-connected planar domains. Particularly, we take the biharmonic and the Helmholtz transmission eigenvalue problems as model problems, present for each an equivalent order reduced formulation and a corresponding stable discretization scheme, and present rigorous theoretical analysis. The schemes are readily fit for multilevel correction algorithms with optimal computational costs. Numerical experiments are given for verifications.
KeywordMultilevel mixed element method fourth order eigenvalue problem multi-connected planar domain
DOI10.4208/nmtma.OA-2021-0046
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11471026] ; National Natural Science Foundation of China[11871465] ; National Natural Science Foundation of China[11901295] ; National Natural Science Foundation of China[11971468] ; National Natural Science Foundation of China[91630313] ; Natural Science Foundation of Jiangsu Province[BK20190431] ; Start-up Fund for Scientific Research, Nanjing University of Science and Technology[AE89991/109] ; Beijing Natural Science Foundation[Z200003] ; National Centre for Mathematics and Interdisciplinary Sciences, Chinese Academy of Sciences
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000695218700004
PublisherGLOBAL SCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/59255
Collection中国科学院数学与系统科学研究院
Corresponding AuthorJi, Xia
Affiliation1.Nanjing Univ Sci & Technol, Sch Sci, Nanjing 210094, Peoples R China
2.Beijing Inst Technol, Sch Math & Stat, Beijing 100081, Peoples R China
3.Beijing Inst Technol, Beijing Key Lab MCAACI, Beijing 100081, Peoples R China
4.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Xi, Yingxia,Ji, Xia,Zhang, Shuo. Order Reduced Schemes for the Fourth Order Eigenvalue Problems on Multi-Connected Planar Domains[J]. NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2021,14(4):920-944.
APA Xi, Yingxia,Ji, Xia,&Zhang, Shuo.(2021).Order Reduced Schemes for the Fourth Order Eigenvalue Problems on Multi-Connected Planar Domains.NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,14(4),920-944.
MLA Xi, Yingxia,et al."Order Reduced Schemes for the Fourth Order Eigenvalue Problems on Multi-Connected Planar Domains".NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS 14.4(2021):920-944.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xi, Yingxia]'s Articles
[Ji, Xia]'s Articles
[Zhang, Shuo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xi, Yingxia]'s Articles
[Ji, Xia]'s Articles
[Zhang, Shuo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xi, Yingxia]'s Articles
[Ji, Xia]'s Articles
[Zhang, Shuo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.